MathSciNet Relay Station
MathSciNet bibliographic data
MR303302 46J99 (32B99)
McClure, J. P. Automatic continuity of functional calculus for vector-valued functions. J. London Math. Soc. (2) 5 (1972), 154–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement